# SDR UHLA201606140347

- Difficulty date: June 14, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,047 hours, 17,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL RIB HAS EVIDENCE OF A CRACK,  RIB 10 LOWER SIDE BETWEEN FRONT SPAR AND MID SPAR. R & R THE RIB IAW SRM 51-41-01 AND 51-41-02.
